# SDR CALA2017091103130

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 45,481 hours, 15,886 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7697 · Engine Control System Wiring
- Part: Circuit Breaker
- Condition: Open
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REVERSE THRUST LEVER HAS LOST MOTION, NO THRUST REVERSER OPERATION FOR NR 2 ENGINE, FOUND CIRCUIT BREAKERS OUT AT GATE. NR 2 ENGINE SYNC LOCK, INTLK , CONT, AND IND. RESET. NR 2 THRUST REVERSER OPS CHECKED OK, NO FAULTS NOTED.
